OaM cover

Operators and Matrices

Volume: 17

Year: 2023


Issue: 2 (June, 2023)
Article number / DOI Authors / Title Pages Abstract Article
17-19 Mohammad H. M. Rashid, Muneo Chō: The stability of property (gt) under perturbation and tensor product 259–277 View View
17-20 Fethi Soltani: Uncertainty inequalities for weighted spaces of analytic functions on the unit disk 279–293 View View
17-21 Anindya Biswas, Vikramjeet Singh Chandel: Interpolating sequences for the Banach algebras generated by a class of test functions 295–315 View View
17-22 El Hassan Benabdi, Mohamed Kaadoud Chraibi, Abderrahim Baghdad: Maximal numerical range of the bimultiplication M2, A, B 317–325 View View
17-23 Peter G. Casazza, Laura De Carli, Tin T. Tran: Remarks on scalable frames 327–342 View View
17-24 Fugen Gao, Xianqin Liu: Inequalities for the weighted A-numerical radius of semi-Hilbertian space operators 343–354 View View
17-25 Hyoung Joon Kim, Jaehui Park: Cowen sets for Toeplitz operators 355–365 View View
17-26 Huan Xu, Xiaohui Fu, Salarzay Abdul Haseeb: Trace inequalities related to 2 × 2 block sector matrices 367–374 View View
17-27 Jian Shi, Ying Dai: Log-majorization of Gan-Liu-Tam type 375–382 View View
17-28 Z. B. Monga, W. M. Shah: On zeros of matrix-valued analytic functions 383–391 View View
17-29 Fabian Gabel, Dennis Gallaun, Julian Großmann, Marko Lindner, Riko Ukena: Finite section method for aperiodic Schrödinger operators 393–433 View View
17-30 Alexandros Chatzinikolaou: On coproducts of operator 𝒜-systems 435–468 View View
17-31 Mubariz T. Garayev, Mojtaba Bakherad, Ramiz Tapdigoglu: The weighted and the Davis-Wielandt Berezin number 469–484 View View
17-32 Doan Thi Thuy Van, Duong Quoc Huy: Further new refinements and reverses of real power form for Young-type inequalities via famous constants and applications 485–515 View View
17-33 Mark Pankov, Lucijan Plevnik: A non-injective version of Wigner's theorem 517–524 View View
17-34 Mohammad Sababheh, Cristian Conde, Hamid Reza Moradi: On the matrix Cauchy-Schwarz inequality 525–538 View View
17-35 Jian Shi, Ying Dai, Jiahang Xu: Reverse of Fujii-Seo type log-majorization and its application to the Tsallis relative entropies 539–548 View View
17-36 Jing Xu, Junjie Huang, Alatancang Chen: Analyticity and stability of semigroup related to an abstract initial-boundary value problem 549–565 View View
17-37 Vladimir Müller: Liftings and dilations of commuting systems of linear mappings on vector spaces 567–572 View View